# SDR COEA2011111111801

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53671217294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  AFT CARGO DOOR THRESHOLD HAS AREAS OF CORROSION ON THE UPPER AND LOWER SURFACES (LENGTH 27", WIDTH 1", DEPTH .012").  AREA BLENDED; FABRICATED WEB AND INSTALLED PER STRUCTURAL REPAIR MANUAL.
